# SDR CALA2018051501274

- Difficulty date: May 14, 2018
- Submitted: May 15, 2018
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 90,019 hours, 16,402 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146W23604
- Condition: Corroded
- Location: Bs 1769-1790
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY STRINGER 37L,  BS 1769 - 1790 FOUND CORRODED.  REPAIRED THE STRINGER IAW EC/RA 5319-01001, REV.
